Update on my use of hGH.
I’m using it for “anti aging”, I’m 58, on TRT (well, 150mg puts me over the range but I just bumped up to 200mg to help recover from exercise so T"O"T).
I wasn’t hoping to see too much results as from what I’ve read most of the bro science about it is just chat unless using large amounts and insulin.
Obviously this is all just bro-science as I have no medical back ground, no blood tests and I’m probably a massive hypochondriac.
I started using 3iu three times a week, this has been shown to raise IGF1 but shows a slower response to weight loss. I’ve played around with the amount and frequency a lot due to issues listed below.
Itching, the feeling of insects crawling mainly on the face. A common allergy effect and frequent mentioned in studies. Controlled with antihistamines and seemed to stop after lowering dose and increasing slowly (although it took two goes at this).
I’d rate that a 5 out of 5 for being caused by the HGH.
3 times when on 3iu every 2 days(ish) I had pain in my wrist that caused me to limit training, this stopped after around a week of stopping HGH then slowly starting again. I didn’t seem to get it on lower doses.
This could be a coincidence and just a wrist strain but I’m giving it a 4 out of 5 its caused by it, although will update it I get symptoms again. (if it is carpal tunnel I’m sure it is caused by the hgh as reading suggests “normal” C.T can take ages to go, not a week or so.)
lethargic in the mornings making getting up and out a chore. I seem to get this even at lower doses (1iu a day or other day).
I’m giving this a 4 as I’ve been playing around with doses and even 1iu seems to cause it, this is a major factor in stopping using.
Aches and pains;
again a common side effect of gh, first thing in the morning I will ache a LOT when I wake up, I get this a lot from training generally and after moving around for a while it subsides. To see if it was just from over training I stopped most exercise of a while but still had it. This is the main reason I’ve currently stopped gh and will slowly add it back when the aching stops. (Seems to take a little under a week to subside). I’m giving this a 5 out of 5 as I’ve tried lower doses and it creeps back, its really not pleasant and makes training, and life in general a chore.
Another noted side effect from hgh is the growth of skin tags (and possibly some types of cancers). Harmless out growths of skin that look unsightly and often on the face. I had a tiny bump near my eye for some time that could hardly be seen but I could feel it with my finger, over the last few months this has grown a lot (still talking millimeters) and I can just about see it by squinting. Its down to be removed by a surgeon, an actual procedure as its soo close to the eye (rather than popping into a clinic)
Is the rapid growth caused by the gh? Really dont know on this one, I’d had it for months, possibly over a year but its grown maybe 6 fold in the last few months.
I’m saying 2.5 out of 5 as I don’t know but it is a known effect.
initially there seemed quite good weight loss with no extra effort, this seems to have stalled (but as I dont track calories I may just be eating more).
Feeling I’m doing something.
Although there haven’t been much definite proof that its doing anything positive I do like the idea that inside me my body is fighting back against old father time, even if in reality it seems the sides effects I seem to be getting suggest otherwise.
I’ve now stopped the hg and will wait for a while, do blood tests and then try again. As there’s soo many variables with doses and frequency ideally I’d want to do lots of tests but this would be massively expensive so will look at testing on a low dose and try and stick with it if no issues but an obvious IGF-1 increase.
Sorry should have added that I was using UGL hgh, so it really could be very different from what was in the bottle both in dose and in actual amino acid make up. However all the side effects I’ve noted are commonly seen with people prescribed at replacement dosages so I’m guessing there’s a good chance my issues are caused by hgh side effects and not some random poisoning.